Our expert says:
Duphaston is a very weak progesterone and in some cases may not be strong enough to induce a bleed. However I would still suggest that wait atleast another 4-5 days and should there be no change, contact your gynaecologist again. Your ovulation is certainly delayed and is suggestive of a very poor follicular phase development i.e. the phase of the build-up to ovulation and this may be indicative of poor egg quality or poor hormone production from the pituitary gland. I would recommend that ovulation be stimulated by means of fertility preparations, either tablets or injections and that careful follicle tracking be done simultaneously by means of ultrasound scanning so as to establish whether there is adequate response to the induction treatment. Furthermore, once ovulation has occurred I would suggest that some form of luteal support be introduced as well and in this case Duphaston or Cyclogest may be considered. The need for progesterone supplementation after ovulation is in order to promote implantation and to allow the lining of the womb to be more receptive.
Answered by: Dr M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.